IDEAL CONVERGENCE OF DOUBLE INTERVAL VALUED NUMBERS DEFINED BY ORLICZ FUNCTION

  • Ayhan ESI Adıyaman University
  • Bipan HAZARIKA Rajiv Gandhi University
Keywords: Paranorm, completeness, ideal-convergence, interval numbers, Orlicz function

Abstract

In this paper, we introduce some ideal convergent double interval valued numbers sequence spaces defined by Orlicz function and study different properties of these spaces like completeness, solidity, etc. We establish some inclusion relations among them.

Downloads

Download data is not yet available.
Published
2018-02-08
How to Cite
ESI, A., & HAZARIKA, B. (2018). IDEAL CONVERGENCE OF DOUBLE INTERVAL VALUED NUMBERS DEFINED BY ORLICZ FUNCTION. JOURNAL OF SCIENTIFIC PERSPECTIVES, 1(1), 43-54. https://doi.org/10.26900/jsp.2017.4
Section
Basic Science and Engineering

Most read articles by the same author(s)